Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Protected sex, condom failure. Took levonelle, spotting. History of irregular periods. Pregnant?

I took levonelle on 22nd November after a condom split in the early hours of the 21st. I have experienced slight spotting yesterday and today. My periods can be irregular so I m not sure when I m next due on. Is it likely I m pregnant or is the spotting a good sign? Also, how long till a pregnancy test would be accurate? Thank you
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
The chance of pregnancy is very low after you took levonelle and spotting because you have your periods and they are light because you had use levonelle.
The pregnancy test are accurate (97%) from 6-12 days after ovulation until the first 20 weeks because HCG levels continue to rise.
To eliminate your anxiety you can do an ultrasound to confirm/exclude pregnancy.
Take care of your self.
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor